Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Division is "Mathematics" and Year is 2021

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | F | G | H | J | K | L | M | O | P | R | S | T | Č
Number of items: 62.

A

Abdi, Ahmad ORCID: 0000-0002-3008-4167 and Cornuejols, Gerard (2021) The max-flow min-cut property and ±1-resistant sets. Discrete Applied Mathematics, 289. 455 - 476. ISSN 0166-218X

Abdi, Ahmad ORCID: 0000-0002-3008-4167, Cornuéjols, Gérard and Superdock, Matt (2021) A new infinite class of ideal minimally non-packing clutters. Discrete Mathematics, 344 (7). ISSN 0012-365X

Acciaio, Beatrice, Veraguas, Julio Backhoff and Jia, Junchao (2021) Cournot-Nash equilibrium and optimal transport in a dynamic setting. SIAM Journal on Control and Optimization, 59 (3). 2273 - 2300. ISSN 0363-0129

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Clemens, Dennis and Taraz, Anusch (2021) Perfectly packing graphs with bounded degeneracy and many leaves. Israel Journal of Mathematics. ISSN 0021-2172 (In Press)

Allen, Peter ORCID: 0000-0001-6555-3501, Böttcher, Julia ORCID: 0000-0002-4104-3635, Ehrenmüller, Julia, Schnitzer, Jakob and Taraz, Anusch (2021) A spanning bandwidth theorem in random graphs. Combinatorics Probability and Computing. ISSN 0963-5483

Alpern, Steve, Chen, Bo and Ostaszewski, Adam (2021) A functional equation of tail-balance for continuous signals in the Condorcet jury theorem. Aequationes Mathematicae, 95 (1). 67 - 74. ISSN 0001-9054

Aranda, Andrés, Bradley-Williams, David, Hng, Eng Keat, Hubička, Jan, Karamanlis, Miltiadis, Kompatscher, Michael, Konečný, Matěj and Pawliuk, Micheal (2021) Completing graphs to metric spaces. Contributions to Discrete Mathematics, 16 (2). 71 - 89. ISSN 1715-0868

B

Bayraktar, Erhan, Czichowsky, Christoph, Dolinskyi, Leonid and Dolinsky, Yan (2021) Short communication: a note on utility maximization with proportional transaction costs and stability of optimal portfolios. SIAM Journal on Financial Mathematics, 12 (4). SC115 - SC125. ISSN 1945-497X

Beeson, Coulter and Olver, Neil ORCID: 0000-0001-8897-5459 (2021) A short proof of convexity of step-out–step-in sequencing games. Operations Research Letters, 49 (2). 257 - 259. ISSN 0167-6377

Berger, Sören, Kohayakawa, Yoshiharu, Maesaka, Giulia Satiko, Martins, Taísa, Mendonça, Walner, Mota, Guilherme Oliveira and Parczyk, Olaf (2021) The size-Ramsey number of powers of bounded degree trees. Journal of the London Mathematical Society, 103 (4). 1314 - 1332. ISSN 0024-6107

Bingham, N. H. and Ostaszewski, Adam (2021) The Steinhaus-Weil property: II. The Simmons-Mospan Converse. Sarajevo Journal of Mathematics, 17 (2). 179 - 186. ISSN 1840-0655

Borst, Sander, Dadush, Daniel, Olver, Neil ORCID: 0000-0001-8897-5459 and Sinha, Makrand (2021) Majorizing measures for the optimizer. In: Lee, James R., (ed.) 12th Innovations in Theoretical Computer Science Conference, ITCS 2021. Leibniz International Proceedings in Informatics, LIPIcs. Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing. ISBN 9783959771771

C

Caceres, Manuel, Mumey, Brendan, Husic, Edin ORCID: 0000-0002-6708-5112, Rizzi, Romeo, Cairo, Massimo, Sahlin, Kristoffer and Tomescu, Alexandru I.Ioan (2021) Safety in multi-assembly via paths appearing in all path covers of a DAG. IEEE/ACM Transactions on Computational Biology and Bioinformatics. ISSN 1545-5963

Cetin, Umut ORCID: 0000-0001-8905-853X and Danilova, Albina (2021) On pricing rules and optimal strategies in general Kyle-Back models. SIAM Journal on Control and Optimization, 59 (5). 3973 – 3998. ISSN 0363-0129

Clemens, Dennis, Hamann, Fabian, Mogge, Yannick and Parczyk, Olaf (2021) Waiter-Client games on randomly perturbed graphs. In: Nešetřil, Jaroslav, Perarnau, Guillem, Rué, Juanjo and Serra, Oriol, (eds.) Extended Abstracts EuroComb 2021: European Conference on Combinatorics, Graph Theory and Applications. Trends in Mathematics. Springer Science and Business Media Deutschland GmbH, Cham, CH, 397 - 403. ISBN 9783030838225

Cooley, Oliver, Garbe, Frederik, Hng, Eng Keat, Kang, Mihyun, Sanhueza-Matama, Nicolás and Zalla, Julian (2021) Longest paths in random hypergraphs. SIAM Journal on Discrete Mathematics, 35 (4). 2430 – 2458. ISSN 0895-4801

D

Dadush, Daniel, Koh, Zhuan Khye, Natura, Bento and Végh, László A. ORCID: 0000-0003-1152-200X (2021) An accelerated Newton-dinkelbach method and its application to two variables per inequality systems. In: Mutzel, Petra, Pagh, Rasmus and Herman, Grzegorz, (eds.) 29th Annual European Symposium on Algorithms, ESA 2021. Leibniz International Proceedings in Informatics, LIPIcs. Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing. ISBN 9783959772044

Dadush, Daniel, Végh, László A. ORCID: 0000-0003-1152-200X and Zambelli, Giacomo (2021) Geometric rescaling algorithms for submodular function minimization. Mathematics of Operations Research, 46 (3). 1081 - 1108. ISSN 0364-765X

Dhillon, Amrita, Kotsialou, Grammateia, McBurney, Peter and Riley, Luke (2021) Voting over a distributed ledger: an interdisciplinary perspective. Foundations and Trends in Microeconomics, 12 (3). 200 - 268. ISSN 1547-9846

Dütting, Paul, Fusco, Federico, Lazos, Philip, Leonardi, Stefano and Reiffenhäuser, Rebecca (2021) Efficient two-sided markets with limited information. In: 53rd Annual ACM Symposium on Theory of Computing June 21–25, 2021 online, 2021-06-21 - 2021-06-25, Online. (In Press)

Dütting, Paul, Roughgarden, Tim and Talgam-Cohen, Inbal (2021) The complexity of contracts. SIAM Journal on Computing, 50 (1). 211 - 254. ISSN 0097-5397

de Kemp, Madelon A, Mandjes, Michel and Olver, Neil ORCID: 0000-0001-8897-5459 (2021) Performance of the smallest-variance-first rule in appointment sequencing. Operations Research, 69 (6). 1909 - 1935. ISSN 0030-364X

F

Frieze, Alan, Pegden, Wesley, Sorkin, Gregory B. ORCID: 0000-0003-4935-7820 and Tkocz, Tomasz (2021) Minimum-weight combinatorial structures under random cost-constraints. Electronic Journal of Combinatorics, 28 (1). ISSN 1077-8926

G

Gandy, Axel and Veraart, Luitgard A. M. ORCID: 0000-0003-1183-2227 (2021) Compound poisson models for weighted networks with applications in finance. Mathematics and Financial Economics, 15 (1). 131 - 153. ISSN 1862-9679

Gapeev, Pavel V. (2021) Discounted optimal stopping zero-sum games in diffusion-type models with maxima and minima. Advances in Applied Probability. ISSN 0001-8678 (Submitted)

Gapeev, Pavel V. (2021) On optimal stopping problems with positive discounting rates and related Laplace transforms of first hitting times in models with geometric Brownian motions. In: Proceedings of 24th International Congress on Modelling and Simulation: Track A1. Computational statistics and data analysis. UNSPECIFIED. (In Press)

Gapeev, Pavel V. and Jeanblanc, Monique (2021) First-to-default and second-to-default options in models with various information flows. International Journal of Theoretical and Applied Finance, 24 (4). ISSN 0219-0249

Gapeev, Pavel V., Jeanblanc, Monique and Wu, Dongli (2021) Projections of martingales in enlargements of Brownian filtrations under Jacod’s equivalence hypothesis. Electronic Journal of Probability, 26. 1 - 24. ISSN 1083-6489

Gapeev, Pavel V., Kort, Peter M. and Lavrutich, Maria (2021) Discounted optimal stopping problems for maxima of geometric Brownian motions with switching payoffs. Advances in Applied Probability, 53 (1). 189 - 219. ISSN 0001-8678

Gapeev, Pavel V., Li, Libo and Wu, Zhuoshu (2021) Perpetual American cancellable standard options in models with last passage times. Algorithms, 14 (1). 1 - 11. ISSN 1999-4893

Gapeev, Pavel V. and Rodosthenous, Neofytos (2021) Optimal stopping games in models with various information flows. Stochastic Analysis and Applications, 39 (6). 1050 - 1094. ISSN 0736-2994

Garg, Jugal, Husić, Edin and Végh, László A. ORCID: 0000-0003-1152-200X (2021) Approximating Nash social welfare under rado valuations. In: Khuller, Samir and Williams, Virginia Vassilevska, (eds.) STOC 2021 - Proceedings of the 53rd Annual ACM SIGACT Symposium on Theory of Computing. Proceedings of the Annual ACM Symposium on Theory of Computing. Association for Computing Machinery, ITA, 1412 - 1425. ISBN 9781450380539

Garg, Jugal, Husić, Edin ORCID: 0000-0002-6708-5112 and Végh, László A. ORCID: 0000-0003-1152-200X (2021) Auction algorithms for market equilibrium with weak gross substitute demands and their applications. In: Blaser, Markus and Monmege, Benjamin, (eds.) 38th International Symposium on Theoretical Aspects of Computer Science, STACS 2021. Leibniz International Proceedings in Informatics, LIPIcs,187. Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing. ISBN 9783959771801

Garg, Jugal and Végh, László A. ORCID: 0000-0003-1152-200X (2021) A strongly polynomial algorithm for linear exchange markets. Operations Research. ISSN 0030-364X (In Press)

Gossner, Olivier, Steiner, Jakub and Stewart, Colin (2021) Attention please! Econometrica, 89 (4). 1717 - 1751. ISSN 0012-9682

Guo, Haidong, Wang, Shengyu and Zhang, Yu (2021) Supply interruption supply chain network model with uncertain demand: an application of chance-constrained programming with fuzzy parameters. Discrete Dynamics in Nature and Society, 2021. ISSN 1026-0226

H

Hahn-Klimroth, Max, Maesaka, Giulia S., Mogge, Yannick, Mohr, Samuel and Parczyk, Olaf (2021) Random perturbation of sparse graphs. Electronic Journal of Combinatorics, 28 (2). ISSN 1077-8926

Han, Jie, Kohayakawa, Yoshiharu, Letzter, Shoham, Mota, Guilherme Oliveira and Parczyk, Olaf (2021) The size-Ramsey Number of 3-uniform tight paths. Advances in Combinatorics, 2021 (1). ISSN 2517-5599

J

Jenssen, Matthew and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2021) Exact Ramsey numbers of odd cycles via nonlinear optimisation. Advances in Mathematics, 376. ISSN 0001-8708

K

Kamcev, Nina, Liebenau, Anita, Wood, David R. and Yepremyan, Liana (2021) The size ramsey number of graphs with bounded treewidth. SIAM Journal on Discrete Mathematics, 35 (1). 281 - 293. ISSN 0895-4801

Keevash, Peter, Long, Eoin and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2021) Cycle-complete ramsey numbers. International Mathematics Research Notices, 2021 (1). 275 – 300. ISSN 1073-7928

L

Larsson, Martin and Ruf, Johannes (2021) Relative arbitrage: sharp time horizons and motion by curvature. Mathematical Finance, 31 (3). 885 - 906. ISSN 0960-1627

Lewis-Pye, Andrew and Roughgarden, Tim (2021) How does blockchain security dictate blockchain implementation? In: CCS 2021 - Proceedings of the 2021 ACM SIGSAC Conference on Computer and Communications Security. Proceedings of the ACM Conference on Computer and Communications Security. ACM Press, USA, 1006 - 1019. ISBN 9781450384544

Lin, Aaron and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2021) Ordinary hyperspheres and spherical curves. Advances in Geometry, 21 (1). 15 - 22. ISSN 1615-715X

Luo, Yaqing (2021) Wavelet neural network model with time-frequency analysis for accurate share prices prediction. In: Arai, Kohei, (ed.) Intelligent Computing - Proceedings of the 2021 Computing Conference: Volume 3. Lecture Notes in Networks and Systems,3. Springer Science and Business Media Deutschland GmbH, Cham, CH, 286 - 297. ISBN 9783030801281

M

Manggala, Putra, Atoyan, Tigran, Samosir, Gracia, Varsava, Jan and Ruf, Johannes (2021) On augmenting the references section with a citation network visualization. In: ICLR 2021 Ninth International Conference on Learning Representations, 2021-05-04 - 2021-05-07, Virtual Conference.

Martin, Alexandra, Storto, Alexandre, Hingrat, Quentin Le, Collin, Gilles, André, Barbara, Mallory, Allison, Dangla, Rémi, Descamps, Diane, Visseaux, Benoit and Gossner, Olivier (2021) High-sensitivity SARS-CoV-2 group testing by digital PCR among symptomatic patients in hospital settings. Journal of Clinical Virology, 141. ISSN 1386-6532

Meijers, James, Dharma Putra, Guntur, Kotsialou, Grammateia, Kanhere, Salil S. and Veneris, Andreas (2021) Cost-effective blockchain-based IoT data marketplaces with a credit invariant. In: IEEE International Conference on Blockchain and Cryptocurrency, ICBC 2021. IEEE International Conference on Blockchain and Cryptocurrency, ICBC 2021. Institute of Electrical and Electronics Engineers Inc.. ISBN 9781665435789

Miller, Harry I., Miller-Van Wieren, Leila and Ostaszewski, Adam (2021) Beyond Erdős-Kunen-Mauldin: shift-compactness properties and singular sets. Topology and its Applications, 291. ISSN 0166-8641

O

Ostaszewski, Adam and Bingham, N. H. (2021) The Steinhaus-Weil property III: Weil topologies. Sarajevo Journal of Mathematics, 18 (1). ISSN 1840-0655 (In Press)

Ostaszewski, Adam and Bingham, N. H. (2021) The Steinhaus-Weil property IV: other interior-point properties. Sarajevo Journal of Mathematics, 18 (1). ISSN 1840-0655 (In Press)

P

Paddrick, Mark and Young, H. Peyton (2021) How safe are central counterparties in credit default swap markets? Mathematics and Financial Economics, 15 (1). 41 - 57. ISSN 1862-9679

Pang, Raymond Ka-kay, Granados, Oscar M., Chhajer, Harsh and Legara, Erika Fille T. (2021) An analysis of network filtering methods to sovereign bond yields during COVID-19. Physica a : Statistical Mechanics and Its Applications, 574. ISSN 0378-4371

R

Ruf, Johannes and Wang, Weiguan (2021) Hedging with linear regressions and neural networks. Journal of Business and Economic Statistics. ISSN 0735-0015

S

Sasane, Amol (2021) On the existence of spatially tempered null solutions to linear constant coefficient PDES. Israel Journal of Mathematics, 244 (1). pp. 273-291. ISSN 0021-2172

Sasane, Amol (2021) The Sylvester equation in Banach algebras. Linear Algebra and Its Applications, 631. pp. 1-9. ISSN 0024-3795

Simon, Robert, Spiez, S and Torunczyk, H (2021) Games of incomplete information and myopic equilibria. Israel Journal of Mathematics, 241 (2). 721 - 748. ISSN 0021-2172

Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2021) Outer linear measure of connected sets via Steiner trees. Real Analysis Exchange, 46 (1). 207 - 232. ISSN 0147-1937

Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2021) Triangles of nearly equal area. Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 62 (1). 219 - 227. ISSN 0138-4821

T

Toft, Bjarne and Wilson, Robin (2021) A brief history of edge-colorings – With personal reminiscences. Discrete Mathematics Letters, 6. 38 - 46. ISSN 2664-2557

Č

Černý, Aleš, Czichowsky, Christoph and Kallsen, Jan (2021) Numeraire-invariant quadratic hedging and mean–variance portfolio allocation. .

Černý, Aleš and Ruf, Johannes (2021) Pure-jump semimartingales. Bernoulli, 27 (4). 2624 - 2648. ISSN 1350-7265

This list was generated on Wed Oct 5 13:06:16 2022 BST.